# SDR DALA2024103010525

- Difficulty date: October 1, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 45,064 hours, 31,716 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Door
- Condition: Detached
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BEARING AND CENTER SECTION ACCESS DOORS WERE DISCOVERED MISSING DURING POSTFLIGHT INSPECTION. MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. DISPATCH APPROVAL VALIDATION IS ACCOMPLISHED PANEL 370SL BEARING COVER PANEL MISSING. DEFER MISSING HORIZONTAL STAB BEARING ACCESS COVER LT SIDE 370SL TO CDL 55-35-02. MCO/PLACARD INSTALLED. NO M PROCEDURES. UPDATE PARTS REQUIRED NEEDS PART NUMBER 5981063-501 IPC REF 55-34-35-01 #240. THESE PARTS MAY BE REQUIRED. VERIFY EFFECTIVITY BEFORE INSTALL. (LP #6413313)
